# SDR 0501649997

- Difficulty date: November 26, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 87,427 hours, 83,697 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Leaking
- Location: Bulkhead Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT, WITH ENGINES BROUGHT TO FLIGHT IDLE, THE CABIN WOULD CLIMB. ALTERING ENGINE THRUST WOULD NOT CORRECT CABIN CLIMB. CREW DECLARED AN EMERGENCY AND BEGAN AN IMMEDIATE DESCENT TO 10,000 FEET. NO MENTION OF COM PROCEDURES BUT CABIN PRESSURE CONTROL WAS REGAINED DURING DESCENT. MASKS DID NOT DEPLOY AND ANTI-ICE WAS NOT ON DURING THIS EVENT. A NORMAL SAFE LANDING WAS ACCOMPLISHED. MAINTENANCE FOUND THE AFT PRESSURE BULKHEAD DOOR SEAL LEAKING. REMOVED THE DOOR, CLEANED THE SEAL, AND NO FURTHER PROBLEMS FOUND. THE AIRCRAFT HAS RETURNED TO SERVICE.
